# SDR SIMA20210526005

- Difficulty date: May 26, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 41,272 hours, 36,343 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB TO FUSELAGE RT SIDE DRAG ANGLE IS CRACKED IN 2 AREAS. (MAJOR REPAIR)-C/A-C/W VERTICAL STAB TO FISELAGE DRAG ANGLE REPAIR IAW ERS-EM-53MR-4355
